# SDR AALA202306074019

- Difficulty date: June 7, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 72,453 hours, 33,326 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516617
- Part serial: A10275
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Part time: 62,890 hours, 25,370 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: DOOR R1 SLIDE PRESSURE NOT IN GREEN BAND. REPLACED DOOR R1 SLIDE PER AMM 25-62-44-000-802-A AND AMM 25-62-44-400-802-A.
